Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itchy rashes developing on the body. What are these?

Hi my name is layla. So about 2 days ago i was laying in bed and felt a itch on my leg, i scratched it then it itched more n got big and red, like a mosquito bite. I thought mayb spider cus i was wearing sweets. And then yesterday got one on my ankle, and today was just sitting watching tv on my bed n got 3 in a row on my knee. They itch bad. I put lotion kinda helped but not alot. Ive never had this happen can u tell me what it is?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi, you are having lichen urticatus. Take short course of steroid in tappering dose. Take anti histaminic till you get relief in itching. If you feel the lesion infected, take a short course of antibiotics. Apply calamine lotion. It is due to hipersensitivity to insect bites. So , keep the bed clean and keep away yourself from insects bed bug. Avoid stress. Avoid soap bath. Take dettol bath... I hope you will be fine.. Ok
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor